Home News 4-year-old’s coronavirus symptoms worsen after taking ibuprofen

4-year-old’s coronavirus symptoms worsen after taking ibuprofen

388
0
4-year-old’s-coronavirus-symptoms-worsen-after-taking-ibuprofen

NY
POST

A
4-year-old British girl suffering from coronavirus-like symptoms grew
worse after taking ibuprofen, her family said. As health experts
hotly debate whether the anti-inflammatory medicine should be taken
to combat the contagion, Dan Collins of Bristol posted a dire warning
on Facebook about his stepdaughter Amelia. “To those of you that
have children please read. If your child has symptoms of corona
virus, DO NOT give them ibuprofen,” Collins wrote. “Amelia’s
been unwell since Tuesday, cough, fever, cold. This morning she came
into my room and got into my bed burning hot and not wanting to get
up,” he wrote Sunday. “Within an hour of giving her [ibuprofen]
she dropped dramatically. She was panting while trying to breathe,
her heart rate was very rapid, she couldn’t keep her eyes open,
couldn’t lift her head up, her body was shaking, she started being
sick on herself and her temperature had risen.

READ MORE AT THE NY POST